If you accidentally take too much Vidalista 80 (Tadalafil), you should immediately seek medical attention or contact your healthcare provider. Taking more than the prescribed dose of Vidalista 80 mg yellow can increase the risk of experiencing severe side effects and complications. Overdosing on Vidalista 80 can lead to symptoms such as severe headache, dizziness, fainting, rapid heartbeat, prolonged and painful erections (priapism), chest pain, nausea, and difficulty breathing. In rare cases, it can cause serious cardiovascular issues. Contact your local emergency services or go to the nearest emergency room if you experience any severe or concerning symptoms after taking too much Vidalista 80. To prevent accidental overdose, always follow your healthcare provider’s instructions regarding the dosage and frequency of Vidalista 80. Do not take more than the recommended dose, and inform your doctor about any other medications or health conditions you have, as they can affect how Vidalista 80 interacts in your body. Remember, seeking immediate medical attention is crucial if you suspect an overdose, as prompt medical intervention can help prevent serious complications and ensure your safety.